# SDR SIMA20131116002

- Difficulty date: November 16, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 34,310 hours, 31,107 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571003
- Condition: Corroded
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QC FOUND FUSELAGE SKIN CORRODED BETWEEN FR 13-14,STRINGERS 19L-19R.  ACFT WAS REMOVED FROM SERVICE FOR INSPECTION AND WILL BE RETURNED TO SERVICE AFTER INSPECTION.  PERFORMED PERMANENT REPAIR ON CENTER FUSELAGE I SKIN BETWEEN FR 13-14 AND STR 19L-19R IAW ERS-EM-53MR-025 ACFT WILL BE RETURNED TO SERVICE AFTER HMBV INSPECTION.
